Couldn't find what you looking for?

TRY OUR SEARCH!

My mother is having some kind of allergy reaction. She is sneezing and itching all the time. I had to take her to the doctor to see what is wrong. Doctor gave her diphenhydramine. She is using it correctly and with proper dosage, but the problem is that she likes to drink. I am not sure how diphenhydramine acts when it is mixed with alcohol?

Loading...

Alcohol and medications were always a bad solution, sometimes even fatal one. Diphenhydramine has sedation role in human body. This sedation may be increased by consuming alcohol. It is especially often in older people. It can also provoke excessive dizziness. It is bad habit, for women especially try to make her stop drinking or you have more problems on your hands and she will be in much more serious problems then allergy.
Reply

Loading...

Hello there,

You must talk with your mother and convince her that she should stop drinking at least while she is taking diphenhydramine. Like the poster above me has already said this can be pretty bad combination and it can increase sedation.

If your mother is addicted to the alcohol see with the rest of the family what would be best solution, because if she want to get rid of this allergy she needs to stop with alcohol. There are a lot of support groups who know how to deal with situations like this, so maybe you could contact them for additional advice. I hope that your mother is going to rid of alcohol and allergy. Good luck.  

 

Reply

Loading...

If i told 142 pills of allergy 25mg. Would kill me in my sleep?
Reply

Loading...